# SDR DALA2015021101286

- Difficulty date: February 10, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 102,728 hours, 19,608 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD FOUND DAMAGED STRINGER 32R.  REPAIRED IAW ERA 532913-14.
